bannednutritionnapsgear

Gyno on 5mg LGD HELP

yung_yessir

New member
Member
Hello gentlemen Im new here
So I have been taking 5mg of LGD 4033 from proven peptides and I am developing some tissue under my nipples. THey dont hurt or anything but my nipples are pretty puffy and I am sure this is an early stage of gyno.
What can i do to combat this? Please help.
I ordered nolvadex, ralox, arimidex, and camber (in case this is a prolactin issue).
Should i keep running LGD? I know my source is not bunk because my brother is also on cycle with me and we share the same bottles and he has no sides at all.

Thank you and have a blessed day, any help is greatly appreciated.
 

Rhenk6767

Member
Member
LGD shouldn’t cause gyno because it doesn’t aromatize. You don’t have legit lgd if it’s causing gyno. I’d stop taking it
 

DylanGemelli

Founding Member
Super Moderator
you need to get rid of it asap... proven peptides has PROVEN to be nothing but bull shit and a huge issue over and over again with side effects that should be unrelated to sarms... you need to get bloodwork done so we can see what the actual issue is... your source most certainly is bunk... he may just not be estrogen sensitive but they have had a MULTITUDE of issues...
 

yung_yessir

New member
Member
you need to get rid of it asap... proven peptides has PROVEN to be nothing but bull shit and a huge issue over and over again with side effects that should be unrelated to sarms... you need to get bloodwork done so we can see what the actual issue is... your source most certainly is bunk... he may just not be estrogen sensitive but they have had a MULTITUDE of issues...

I think this is due to my free testosterone aromitizing as my testosterone decreases on sarms. the extra test gets converted into estrogen so maybe thats why im getting light gyno issues. Would using aromasin help with this situation as I have only been on LGD for 2 weeks? I would use arimidex but i do not want to get estrogen rebound when i come off. I have an appointment with my doc mid DEC but I do not want to wait that long
Thanks again for your reply
 

yung_yessir

New member
Member
My brother uses the same bottles as me an he has no problems at all? Maybe im just sensitive to estrogen. Gonna get tests soon but what should i do in the meantime?
 

DylanGemelli

Founding Member
Super Moderator
I think this is due to my free testosterone aromitizing as my testosterone decreases on sarms. the extra test gets converted into estrogen so maybe thats why im getting light gyno issues. Would using aromasin help with this situation as I have only been on LGD for 2 weeks? I would use arimidex but i do not want to get estrogen rebound when i come off. I have an appointment with my doc mid DEC but I do not want to wait that long
Thanks again for your reply
you should not do anything without bloodwork
 

DylanGemelli

Founding Member
Super Moderator
My brother uses the same bottles as me an he has no problems at all? Maybe im just sensitive to estrogen. Gonna get tests soon but what should i do in the meantime?
ive been around this over a decade and i get thousands of emails a day.. i see all the issues people have and proven peptides has been a MAJOR issue lately
 

yung_yessir

New member
Member
you should not do anything without bloodwork

Hey Dylan hope youre doing well
i finally got my blood tests:
Estradiol: 64pg/nL Standard: <39
Prolactin: 7.6ng/mL Standard 2-18
TSH: 2.36 mIU/mL Standard: 0.358 - 3.740 mIU/mL
FSH: 8.0 mIU/mL Standard:1.6 - 8.0 mIU/mL
LH: 10.1 mIU/mL Standard: 1.5 - 9.3 mIU/mL

My estrogen is high af which is prob the cause of my gyno. What should I do? I have an appointment for a mammogram soon.
I have pharma grade nolvadex, arimidex, aromasin, and cabergoline (prob not needed as not a prolactin issue) coming in soon. Any help would be greatly appreciated!!

I also do not wanna crash my estrogen. Should I get raloxefiene as well?
 

DylanGemelli

Founding Member
Super Moderator
you certainly dont need to get any more shit man... lol why would you need raloxifene when you already have 4 other things? caber is not of any use right now... aromasin is just fine... your estrogen is high but not severe... aromasin 3-4 weeks should be plenty... 12.5 mg every day for a week then drop it to every other day
 

yung_yessir

New member
Member
Thanks for your quick reply man. Do you think aromasin would tank my E?
Does my LH seem a little high? I heard some things about arimidex causing rebound. Why choose aromasin over adex? Thanks in advance!
 

DylanGemelli

Founding Member
Super Moderator
Thanks for your quick reply man. Do you think aromasin would tank my E?
Does my LH seem a little high? I heard some things about arimidex causing rebound. Why choose aromasin over adex? Thanks in advance!

Do u think i would tell you to use it if it was going to tank your e? I mean u asked a question, i gave u the protocol and then u second guess it. You do it however u feel comfortable. I hope it turns out well
 

yung_yessir

New member
Member
Do u think i would tell you to use it if it was going to tank your e? I mean u asked a question, i gave u the protocol and then u second guess it. You do it however u feel comfortable. I hope it turns out well

Last question Dylan. Do you know if smoking marijuana occasionally worsens gyno. I also hear that nicotine helps reduce it. What are your thoughts?
 

DylanGemelli

Founding Member
Super Moderator
Last question Dylan. Do you know if smoking marijuana occasionally worsens gyno. I also hear that nicotine helps reduce it. What are your thoughts?

Occasssionally, no. Its possible if you smoke all the time and using nicotine s just absurd and ridiculous
 

awm

Isarms VIP
Member
I think this is due to my free testosterone aromitizing as my testosterone decreases on sarms. the extra test gets converted into estrogen so maybe thats why im getting light gyno issues. Would using aromasin help with this situation as I have only been on LGD for 2 weeks? I would use arimidex but i do not want to get estrogen rebound when i come off. I have an appointment with my doc mid DEC but I do not want to wait that long
Thanks again for your reply

You shouldnt need any AI while on legit sarms.

Proven are notorious scammers man I wouldnt put their shit in my body if you paid me.
 

yung_yessir

New member
Member
Occasssionally, no. Its possible if you smoke all the time and using nicotine s just absurd and ridiculous


Hey Dylan
Im currently following your protocol. I dont think my gyno is getting worse. On 12.5mg Aromasin ED currently with 20mg nolva as well. How should I taper down nolva? And should I just stop drinking alcohol until i fix this issue? Or would the ai help with the estrogen increase from it.

Thanks again for your advice
 
Top